# SDR 95ZZZX4059

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900C
- Aircraft serial: UC155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 6046H39
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO PITTSBURGH, PA, PILOT SELECTED GEAR DOWN AND DID NOT GET A LT MAIN DOWN AND LOCK INDICATION.  AFTER PILOT ABORTED APPROACH, FLAPS WERE SELECTED UP, BUT REMAINED IN 'LANDING' POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LT MAIN INDICATOR LAMP AND FLAP MOTOR RELAY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  REFERENCE CONTROL NR MASA 9515.
